Initially, my gut reaction was no. However, I took some time to look up arimidex in my pharmacy programs and text books.
GI problems are commone including constipation. Furthermore, there are reports of dizziness/confusion which could cause falls.
I would recommend that you make the prescriber aware of the issues that are going on. It may be more important to stay on the medicaiton considering what it is used for. There are come other alternatives as well but they either aren't the best choice or in the same class of medicine and may cause the same problems.
Of course the issues may be due to other things going on, so that is why it is best to talk with the doctor.
- Arimidex Information for Consumers
- Arimidex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arimidex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2013 • 1 answer
Posted 27 Jul 2014 • 1 answer
Posted 21 Jan 2015 • 3 answers
Posted 31 Mar 2015 • 3 answers
Posted 31 Mar 2016 • 0 answers